# SDR ASAA0956740

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,053 hours, 2,974 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Malfunctioned
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DIFFERENTIAL PRESSURE INDICATOR IS EXTENDED.  REPLACED SCAVANGE AND CHARGE FILTERS AND RESET INDICATOR PER MM 24 11 41.  INSPECTED FILTERS AND FOUND NO CONTAMINATION OIL SHOWED NO EVIDENCE OF BURNING.  DOCUMENTED FIRST OCCURRENCE ON PLACARD AND VERIFIED IN TRAX PER MM 24 11 41.  REQUIRES LEAK CHECK.  LEAK CHECK GOOD REF MM 24 11 41.
